# SDR FDEA2019082191936

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7080509
- Condition: Cracked
- Location: Bs 1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT FLOOR SUPPORT FOUND CRACK AT STATION 1887 X = -   02 . MAIN DECK CARGO COMPARTMENT, CRACKED  AFT FLOOR SUPPORT AT STATION 1887 X = - 02    REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X=-02 AS PER SRM 51-31-01-  0G. FLOOR SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7080   REVISION S. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
